On the best approximations of functions defined on zero-dimensional groups

Authors

  • M. F. Timan (Днепропетр. аграр. ун-т)

Abstract

We present a survey of results of the author, his postgraduates, and other mathematicians related to the problem of finding the best approximations of functions in the investigation of properties of spaces of functions defined on zero-dimensional compact commutative groups.

Published

25.05.2012

Issue

Section

Research articles

How to Cite

Timan, M. F. “On the Best Approximations of Functions Defined on Zero-Dimensional Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 5, May 2012, pp. 719-28, https://umj.imath.kiev.ua/index.php/umj/article/view/2611.